# SDR CALA2025102210414

- Difficulty date: October 21, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 93,384 hours, 14,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 12653
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING THE LENS AT AFT GALLEY EMERGENCY LIGHT ASSY. INSTALLED THE LENS AT AFT GALLEY EMEGERCY LIGHT, AS REF IPC 33-51-04-35. ITEM GOOD FOR SERVICE
